# SDR HEEA079939

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,675 hours
- Engine: Allsn 250C47B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Connector
- Condition: Corroded
- Location: Ecu
- Part time: 2,325 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC FAULT AND FADEC DEGRADE LIGHT ILLUMINATED.  ECU HAS CORROSION ON CONNECTOR AND HAD QUIET MODE SWITCH FAULT INDICATED. REPLACED WITH SERVICEABLE ECU.
